# SDR VNAA0302021

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 17,695 hours, 15,441 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: S4340200001
- Part serial: 086
- Condition: Failed
- Location: Brake
- Part time: 17,697 hours, 15,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A EMERGENCY PARKING BRAKE CAS MESSAGE AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
